# SDR WX0400068

- Difficulty date: December 22, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49998
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FNL TO LAS - CREW CONTACTED MAINTENANCE CONTROL TO REPORT AIRCRAFT NOSE WHEELS DROVE OFF TAXIWAY INTO DIRT AT FNL.  MAINTENANCE POSITIONED AIRCRAFT BACK ONTO TAXIWAY AND INSPECTED NOSE LANDING GEAR IAW 05-51-03 A-CHECK.  NO DAMAGE NOTED, OKAY FOR CONTINUED SERVICE.  AIRCRAFT RETURNED TO SERVICE .
